# SDR HEEA0013966

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4008519916
- Condition: Failed
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ATITUDE FUNCTION INOPERATIVE.
